# SDR HNAA9692011

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 14,821 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHF/DCA - FLT 3091 - DURING PREFLIGHT WALK-AROUND, FOUND LEFT AND RIGHT UNDERWING INTERIOR AND EXTERIOR EEL LIGHTS INOPERATIVE.  REMOVED AND REPLACED PS3 AND PS6 BATTERY PACKS.  (X)
